What does rapid heart beating and shortness of breath after taking medicine mean?

View previous topic View next topic Go down

What does rapid heart beating and shortness of breath after taking medicine mean?

Post by mirsha2012 on Thu May 02, 2013 9:46 pm


I recently took some cold/flu medicine because I'm sick. I took the amount it told me to on the package, which is one packet, but after I took the medicine I felt really weird. My heart started beating really quickly and it was hard to breathe. When I tried to fall asleep, I couldn't and I felt really bad and panicky. What does this mean?



_________

vitamins for anti aging


mirsha2012
Official Junior AniMaC Member
Official Junior AniMaC Member

Female
Number of posts : 190
Age : 27
Location: : cbe
Favorite Anime character: : nokia
Power HP :
0 / 1000 / 100

AniMaC's forum points : 584
Registration date : 2011-10-03

View user profile

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum